|Each tablet contains:
Paracetamol USP 500 mg.
Codeine phosphate BP 10 mg.
Caffeine anhydrous BP 30 mg.
|Paracetamol & codeine combine the central analgesic action of codeine-on the CNS and the peripheral analgesic, antipyretic action of paracetamol, also caffeine has a stimulating action on the CNS.
All these active ingredients are well absorbed orally.
Paracetamol acts through inhibiting prostaglandin synthesis in the CNS and that explains its analgesic and antipyretic properties.
Codeine administrated orally exhibits an effective analgesic effect.
The antitussive action is reached in smaller doses.
Caffeine is a methylxanthine derived and acts on the CNS, increasing the physical and mental activity (through stimulating brain cortex).
|CETACODEINE EXTRA is a special formulation for strong fast pain relief suitable for migraine, headache, rheumatic pain, toothache, neuralgia influenza, pharyrigitis, neuropathy and fever.|
|Drowsiness, sleepiness, sedation, sweating, vomiting, nausea, anorexia, and constipation.|
|Warnings and precautions|
|– Avoid driving a motor vehicle or operating machinery when taking this drug.
– Taking this drug for long time, and in large amounts may induce habituation.
– It should be taken with care in patients with impaired renal functions.
|Hypersensitivity to one of the components and patients with impaired hepatic function. It is contraindicated in pregnant woman.|
|It should be used with care following medicaments:
– CNS inhibitors (including alcohol); hypnotics, tranquilizers, antihistamines.
|Dosage & administration|
|Adults & children over 12 years: 1–2 tablets 3–4 times daily.|
|In recommended therapeutic doses CETACODEINE EXTRA is free from significant side effects. In massive overdosage it may cause liver damage especially in the eldery.|
|Box of 30 tablets.|